American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13B10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Vesselin Drensky and Jie-Tai Yu. A cancellation conjecture for free associative algebras. Proc. Amer. Math. Soc. 136 (2008) 3391-3394. MR 2415020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] M. A. Mulero. Rings of continuous functions and the branch set of a covering. Proc. Amer. Math. Soc. 126 (1998) 2183-2189. MR 1451822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Shreeram S. Abhyankar and Avinash Sathaye. Uniqueness of plane embeddings of special curves. Proc. Amer. Math. Soc. 124 (1996) 1061-1069. MR 1317027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Paulo Brumatti and Aron Simis. The module of derivations of a Stanley-Reisner ring . Proc. Amer. Math. Soc. 123 (1995) 1309-1318. MR 1243162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Arno van den Essen. Locally finite and locally nilpotent derivations with applications to polynomial flows, morphisms and $\mathcal{G}_a$-actions. II . Proc. Amer. Math. Soc. 121 (1994) 667-678. MR 1185282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ming Chang Kang. Injective morphisms of affine varieties . Proc. Amer. Math. Soc. 119 (1993) 1-4. MR 1146862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Arno van den Essen. Eulerian operators and the Jacobian conjecture . Proc. Amer. Math. Soc. 118 (1993) 373-378. MR 1129883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Shulim Kaliman. On the Jacobian conjecture . Proc. Amer. Math. Soc. 117 (1993) 45-51. MR 1106179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Arno van den Essen. Locally finite and locally nilpotent derivations with applications to polynomial flows and polynomial morphisms . Proc. Amer. Math. Soc. 116 (1992) 861-871. MR 1111440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] James H. McKay and Stuart Sui Sheng Wang. A note on the Jacobian condition and two points at infinity . Proc. Amer. Math. Soc. 111 (1991) 35-43. MR 1034887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Masayoshi Miyanishi, Lorenzo Robbiano and Stuart Sui Sheng Wang. A brief proof of Jacobian hypothesis implies flatness . Proc. Amer. Math. Soc. 109 (1990) 327-330. MR 1021901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Shizuka Sato. On modular extensions . Proc. Amer. Math. Soc. 109 (1990) 621-626. MR 1019282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Wei Li. Remarks on rings of constants of derivations . Proc. Amer. Math. Soc. 107 (1989) 337-340. MR 979220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Shizuka Sato. On the purely inseparable closure of rings . Proc. Amer. Math. Soc. 100 (1987) 619-622. MR 894426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Tetsuzo Kimura and Hiroshi Niitsuma. Differential basis and $p$-basis of a regular local ring . Proc. Amer. Math. Soc. 92 (1984) 335-338. MR 759648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Douglas Bridges and Jeffrey Bergen. On the derivation of $x\sp{n}$ in a ring . Proc. Amer. Math. Soc. 90 (1984) 25-29. MR 722408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] E. Connell and J. Drost. Conservative and divergence free algebraic vector fields . Proc. Amer. Math. Soc. 87 (1983) 607-612. MR 687626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Erich Platte. Pure descent for the module of Zariski differentials . Proc. Amer. Math. Soc. 82 (1981) 7-12. MR 603591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] William C. Brown and Sarah Glaz. Some counterexamples concerning a differential criterion for flatness . Proc. Amer. Math. Soc. 81 (1981) 505-510. MR 601717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] M. Fried. A note on automorphism groups of algebraic number fields . Proc. Amer. Math. Soc. 80 (1980) 386-388. MR 580989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Sarah Glaz. Differential criteria for flatness . Proc. Amer. Math. Soc. 79 (1980) 17-22. MR 560576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] David C. Lantz. $R$-automorphisms of $R[G]$ for $G$ abelian torsion-free . Proc. Amer. Math. Soc. 61 (1976) 1-6. MR 0435060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] William C. Brown. Higher derivations on finitely generated integral domains. II . Proc. Amer. Math. Soc. 51 (1975) 8-14. MR 0376644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Wei Eihn Kuan. A note on a lemma of Zariski and higher derivations . Proc. Amer. Math. Soc. 42 (1974) 333-340. MR 0332754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] W. C. Brown. Higher derivations on finitely generated integral domains . Proc. Amer. Math. Soc. 42 (1974) 23-27. MR 0337923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Kenneth Kramer. Colength of derivation ideals . Proc. Amer. Math. Soc. 40 (1973) 346-350. MR 0318122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Selmer Moen. Free derivation modules and a criterion for regularity . Proc. Amer. Math. Soc. 39 (1973) 221-227. MR 0313239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] William C. Brown. A note on higher derivations and integral dependence . Proc. Amer. Math. Soc. 35 (1972) 367-371. MR 0302627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] William C. Brown. An application of the algebra of differentials of infinite rank . Proc. Amer. Math. Soc. 35 (1972) 9-15. MR 0300999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] I. Y. Chung. Derivation modules of free joins and $m$-adic completions of algebras . Proc. Amer. Math. Soc. 34 (1972) 49-56. MR 0296061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1